# SDR HEEA954905

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: AE1009102G0174
- Condition: Chafed
- Location: Nr 1 Hyd
- Part time: 2,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE LINE ON #1 HYD SYSTEM CHAFFED.
